Ask an expert
Question

11 Feb 2003

Headaches
I suffer from classical migrane with all the typical symptoms. I have however suffered daily headache attackes for the past three weeks and no amount of medication or sleep takes it away. what could be the problem
Answer 340 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Bonny, it isn’t typical, but it is possible to have daily migraine attacks. The problem is that you can’t take the triptans (Maxalt®, Naramig®, Imigran®, etc.) everyday. The best would be to see a neurologist and have it sorted out. Good luck.
PS I wrote something on migraine a while ago and if you’re interested in a copy you can mail me at cyberdoc@mweb.co.za.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.